MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC FORCEPS FOR BROKEN SCREW REMOVAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC FORCEPS FOR BROKEN SCREW REMOVAL
Model Number 398.65
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, one (1) pelvic reduction forcep, one (1) liss insertion guide for distal femur, one (1) depth gauge for locking screw, four (4) universal chuck with t-handle, one (1) cannulated 4.0mm hexagonal screwdriver, one (1) pelvic reduction forcep, two (2) ria drive shaft, one (1) bending pliers, one (1) forcep for broken screw removal, one (1) locking plier, two (2) large quick coupling, one (1) depth gauge, one (1) silicone handle, one (1) red forceps serrated jaw ratchet, one (1) plate holding forcep, one (1) reduction forcep with point ratchet, one (1) holding sleeve with wing screw, one (1) graphic case and two (2) graphic case for screw removal set were broken from usage.There was no patient consequence.This report involves one (1) forceps for broken screw removal.This is report 10 of 16 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: a1, d4 h3, h6: a service & repair evaluation was completed: the customer reported that forceps was broken from usage.The repair technician reported the leaf spring was broken and the hex screw was stripped.Damaged component is the reason for repair.The following parts were replaced: hex screw, leaf spring.The item was repaired per the inspection sheet, passed synthes final inspection and will be returned to the customer upon completion of the service and repair processthe evaluation was confirmed.The device was deemed serviceable and returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: corrected data: b6, b7, d9.

Brand Name
FORCEPS FOR BROKEN SCREW REMOVAL
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13584748
Report Number2939274-2022-00616
Device Sequence Number5526902
Product Code HTD
UDI-Device Identifier10886982201492
UDI-Public(01)10886982201492
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number398.65
Device Catalogue Number398.65
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown